# SDR 95ZZZX6815

- Difficulty date: November 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2148F
- Make and model: Piper PA-44-180
- Aircraft serial: 447995157
- System (JASC): 2710 · Aileron Control System
- Part: Bushing
- Part number: 63900119
- Condition: Mismanufactured
- Location: Aileron Con Rod
- Part time: 698 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AILRON HAD EXCESSIVE PLAY.  CLEVIS ROD END BUSHING HAD EXCESSIVE PLAY.  WHEN NEW BUSHINGS, P/N 63900-119, WERE INSTALLED, THE OUTSIDE DIAMETER OF BUSHING WAS TOO SMALL (FELL OUT OF HOLE IN CLEVIS).  NEW CLEVIS, P/N 554 687, WAS CHECKED AND THE BUSHING COULD BE INSTALLED WITH FINGER PRESSURE.  BOLT AN 3-10 WOULD NOT GO THROUGH INSIDE DIAMETER OF BEARING.  HAD TO REAM ID OF BUSHING.  BUSHING, P/N 63900-119, OUTSIDE DIAMETER IS TOO SMALL AND INSIDE DIAMETER OF BUSHING TOO SMALL.  CONTACTED PIPER SERVICE REP 4/94 ABOUT SAME PROBLEM.  TOTAL TIME OF NEW PARTS WAS 697.8 HOURS.  SUBMITTER RECOMMENDS PART DIMENSIONS BE ADJUSTED.
